胡业新

胡业新博士, E-mail: huyexin@mail.shufe.edu.cn

学习经历:

湖南省澧县人. 19937月从湖南师范大学数学系本科毕业, 获理学学士学位.

 20023月从广西大学数学与信息科学系毕业,获理学硕士学位.

20053月从上海交通大学数学系毕业, 获理学博士学位.

 

教学任务:

本科生课程《高等数学》,《常微分方程》《动态最优化》等,

研究生课程《偏微分方程》

 

学术研究:

研究领域主要是非线性椭圆型方程与方程组的理论与应用. 目前感兴趣的课题是半线性及拟线性椭圆型方程与方程组弱解的存在性, 正则性与弱解对边值, 对参数的稳定性的研究. 在此领域已在国内外核心期刊上撰写并发表了10多篇学术论文.

1.HU Yexin, Guo Xinkang , Multiplicity of positive solutions for a class of qiasilinear elliptic equations, Journal of Guangxi University (Natural Science Tdition),Vol. 28, No.2, June 2003,109-113.

2.HU Yexin, On the existence of positive solution for a class of elliptic equations in R ^N, Mathematica Applicata ,2003,16(4), 84-88

3Yexin Hu, Multiplicity of solutions for some semi-linear elliptic systems with non-homogeneous boundary conditions, Jour.Appl. Anal, 83(1 (2004)).

4.HU Yexin, LI Juan, Regularity results for some quasi-linear elliptic systems involving critical exponents, Chin. Ann. Math(English Series). 26(1) (2005).

5.HU Yexin, Multiplicity of positive solutions for a class of elliptic equations with critical Sobolev exponents, Mathematica Applicata , 2005,18(2), 286-292

6.HU Yexin, On the existence of infinitely many weak solutions for some quasilinear elliptic systems involving singular terms, Mathematica Applicata, 2006,19(2), 304-312

7. HU Yexin, Existence of multiple solutions for some quasilinear elliptic systems with lack of compactness, Mathematica Applicata ,  2006,19(3), 531-538

8. HU Yexin, Some suggestions for the undergraduates in learning the ordinary differential equations, International Journal of Educational Engineering, Vol.3, No.3, Jun.2006,355-357.

9.HU Yexin, On the existence of infinitelymany solutions for some nonlinear elliptic systems with perturbations, Mathematica Applicata ,  2007,20(4), 681-687

10. HU Yexin, The stability of weak solutions for a class of quasilinear elliptic systems with respect to boundary data, Journal of Shanghai Jiaotong University, Vol.42, No.3, Mar.2008,504-507.

11.Yexin HU, Stability of weak solutions of a class of nonvariational quasilinear elliptic systems with respect to boundary data, Acta Mathematica Sinica, (Chinese Series), Vol.52,No.1, Jan 2009,117-124.